anti-Gyno effects from RPM
- 04-09-2009, 12:11 AM
anti-Gyno effects from RPM
Ok so what's the deal there ? I had a few sample bags of RPM when I bought something else, cool pre-workout supp by the way, a lot of energy, drive and intensity with RPM...
But a very interesting extra effect, and would be interested if Dirk or someone could comment that while taking RPM it has an instant gyno-vanishing effect like some steroids/PH have. (I'm thinking things like Epistane or Ergopharms' old 1-AD and I would take a strong guess that The One exhibits this effect as well, and probably drugs like Winstrol too)
Something in RPM is causing soft gyno (the kind I have from an old 19Nor cycle (aka Nandrolone aka Deca/prolactin gyno)) to vanish for some hours after taking the pill, which is quite notable for something that is non-steroidal.
And the effect from RPM is much much more dramatic than just something like ATD.
What ingredients are behind this I wonder ?
I've read Icariin has some anti-estrogenic effects. What about the Grape Seed extract ? Does this contain resveratrol ?
- 04-09-2009, 12:16 AM
so you mean prolactin related puffiness...?☣☣☣☣Hi-Tech Pharmaceuticals Representative☣☣☣☣
Mesomorph | Hemavo2 | Endurance | 100% Whey Protean | REM 8.0
04-09-2009, 12:24 AM
So 'soft' gyno, puffyness yeah and I got this years ago from a 19 Nor PH, it flares up and down in intensity. Certain substances will definitely dry it up totally while your taking those substances and it's just interesting that RPM appears to be one of them.
04-09-2009, 12:27 AM
☣☣☣☣Hi-Tech Pharmaceuticals Representative☣☣☣☣
Mesomorph | Hemavo2 | Endurance | 100% Whey Protean | REM 8.0
04-09-2009, 12:43 AM
I mean to get round to have some tests done generally yes, I'd be cool to see T/E and PRL etc.
But no this isn't water or chest fat, it's gyno from PHs some years ago, I was an unprepared newbie at the time but knew what was happening based on what I had read, but got to it too late.
I had it diagnosed by a doctor who really wasn't that interested in it anyway, and just said yeah it wasn't a lot.
04-09-2009, 12:55 AM
Grapeseed Extract prolongs the half-life of RPM. Although Grapeseed Extract has anti-estrogenic effects, there is not a high enough dose of it in RPM to induce such effects.
No, RPM does NOT contain resveratrol. The Grapeseed Extract is not extracted for the transveratrol.
No one has ever experienced such effects as you are describing from RPM (and wouldn't, because it doesn't cause it).
04-13-2009, 02:53 AM
Sorry for the delay guys. Was away for Easter.
Anyway icariin, or rather its metabolites apparently are known (I've also just been reading) to have some estrogenic activity, and it's being sold by other companies on the basis of it being an estrogen antagonist.
Assuming the icariin in RPM, unlike the GSE, contrary to the blurb on the sample packs, is dosed to do something, then that's almost certainly what it is.
If the icariin is dosed to do nothing either, than it's caffeine or naringin I guess...
04-13-2009, 03:21 AM
Do yourself a favor and give this a read:
If You Think You Have Gyno: Click Here
04-13-2009, 07:38 AM
04-13-2009, 03:53 PM
I do understand BB boards are not the highest IQ places.
But you know what ? That's not my problem.
As for what is true gyno or isn't, firstly I've come across zillions of articles on zillions of 'bro boards' , or medical sites and elsewhere about gyno. There nothing particularly special and more authoritative about your article, sorry to have to break it you.
When it comes to bodybuilding and drugs this is how I describe gyno: If you have any event induced by drugs that causes some distention or slight mound around or under the nipple that wasn't there previously, that may have been accompanied by sensitivity, pain or even lactating in some people when they were taking the drug and the result has not reversed or subsided over time, I would describe that as gyno.
Now in my own case, it doesn't really matter though. I said before I've had it diagnosed by a doctor who "yes you've got some gyno, but it's not a lot".
But as we've been over this already it's wasting my time, and I'm getting tired having to repeat the same things over.
As for drugs not causing this to go down, we'll have to disagree. I would say Epistane and 1-AD have that effect at least temporarily. They may not have that effect for everyone's gyno though, and I never said they did.
For whatever reason RPM has an interesting extra property, that I would compare to 1-AD or Epistane.
I accept this effect may not be the case for everyone, just as the purported anti-gyno effects of Epistane or ATD (Rebound XT) didn't work for everyone, but some people claimed an effect.
Just the same as others claim months of Nolvadex or Letro did nothing for their gyno, others claim they had some real success with these drug regimens.
Anyway to me that's interesting, if it's not interesting to representatives of AppNut, perhaps they should find different representatives who actually do care about their products and who aren't going to make them and their company look foolish on public forums by continually attempting to ascribe different experiences and undermine the feedback of a user and potential customer of their products who is writing in good faith and knowledge.
Usually a good idea to have actually read the article you're recommending first.
04-13-2009, 06:18 PM
Even though this a board full of dullards, you came here for information anyway? Hmmm... it's quite telling that you'd try to insult the intelligence of those aiming to point you in the right direction. While I certainly can't prove my IQ over the internet, I'd be willing to guess that my academic achievements far outweigh yours... unless you just didn't want to intimidate us all by listing yours in your profile, and instead opted to select "high school" as your level of education. But hey... maybe I just wasn't listening to what you typed.
Enjoy your intermittent gyno, genius. Put a patent on it before Ford steals it.
04-13-2009, 06:29 PM
04-14-2009, 01:21 PM
And a number of people in this thread have all demonstrated a consistent theme of trying to cast just a very small and very simple observation into a false light for some reason only known to them.
If you think I haven't read a lot of articles about gyno, you're wrong I have, as it's something I endure. I've seen many many articles about gyno on bodybuiding boards, and the info in them is about the same in all them. I don't think it's serious to say here's the best article about gyno. Which bit do you want me to pluck out as opposed to other boards articles on gyno ?
If your next question is if it's that bad why you don't you get it cut out , well frankly it's not THAT bad. But it's there. Yes there is a soft gyno, I have it thanks.
In one sense it comes and goes; i.e how aggravating it feels. And sometimes people's gyno can feel like it is growing, other times it doesn't feel 'active' at all. It is influenced by temperature and probably to some degree, of relatively small fluctuations in my own hormone levels, and actually thinking about that it's not necessarily insignificant. But you'll see reports of that, "gyno playing up", "gyno flaring up" when people are taking no juice at and so on. It's not unusual.
It doesn't mean it comes and goes like a spot comes and goes, but it's not a 100% constantly the same intensity no. Nothing is in the body really.
So that's one reason I haven't actually had it cut it out yet, as it's not that bad, it's livable with, and I happened to notice by accident some time ago that it responded well, albeit not permanently to different drugs I've tried.
Not to cure the gyno, but just because I've happened to try them for other reasons.
I was just being facetious about caffeine.
Anyway I think I've said my bit, and I guess if you asked me looking at the ingredients beforehand I would probably be doubtful as well, so I'm as surprised as anyone is about this. But the results are the results they are. I can't argue with them, deny them or change them, or can I 'recant' because it some people on a forum don't like the sound of it.
RPM, at least in myself has a near- immediate gyno drying effect that I've only seen before with other steroidal drugs and that lasts for some hours after ingestion. The long term effect of this I don't know, but I would compare that effect directly to some drugs.
However that doesn't mean everyone's gyno is going to respond this way.
I'm not looking for a direction about gyno in general. All I'm doing is making this observation, what others do with that observation is up to them.
04-14-2009, 03:01 PM
Simply put, one cannot dry up gyno for a few hours. Calling what you have gyno is an insult to someone who actually suffers from the condition. Believe me, it's truly one of the most miserable things for a guy to deal with. For me, your posts remind me of those people who will habitually use the terms migraine or panic attack, when what they're actually experiencing is a headache or slight anxiety.
If a product like RPM clears up your condition within a few doses, and this lasts for several hours at a time (I think I'm understanding you correctly here)... then it is just a temporary diuretic effect that further substantiates the likelihood that what you are experiencing is not actual gynecomastia, but estrogen-related water retention.
Similar Forum Threads
- By superone in forum Male Anti-Aging MedicineReplies: 4Last Post: 04-29-2009, 03:34 AM
- By macda1st in forum Post Cycle TherapyReplies: 12Last Post: 09-10-2008, 08:42 PM
- By ECTOmorph in forum AnabolicsReplies: 62Last Post: 03-29-2008, 11:44 AM
- By comacho in forum SupplementsReplies: 16Last Post: 03-26-2008, 11:00 PM
- By Bone in forum AnabolicsReplies: 6Last Post: 07-28-2003, 09:53 PM